# SDR DALA2018052203518

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 68,311 hours, 29,256 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LOWER SKIN HAS SEVERAL DENTS BET STA 104.248 AND STA 176.249. REPAIRED IAW DRAWING 185N4003 AND B757-200SRM 51-70-10 REPAIR 2 PG 201.
